[Quasi-]Birkhoff classes and complete homomorphic images of lattices of [quasi-]varieties
Doklady Akademii Nauk, Tome 346 (1996) no. 5, pp. 583-586
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_5_a0,
author = {V. A. Gorbunov},
title = {[Quasi-]Birkhoff classes and complete homomorphic images of lattices of [quasi-]varieties},
journal = {Doklady Akademii Nauk},
pages = {583--586},
year = {1996},
volume = {346},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_5_a0/}
}
V. A. Gorbunov. [Quasi-]Birkhoff classes and complete homomorphic images of lattices of [quasi-]varieties. Doklady Akademii Nauk, Tome 346 (1996) no. 5, pp. 583-586. http://geodesic.mathdoc.fr/item/DAN_1996_346_5_a0/